Are you tapering off of the Prednisone? What dose are you on these last couple days?
I don't know if what I'm experiencing is the same thing, but I am tapering down from a 40mg/day dose started in August. I am down to 2.5mg these last three days, and let me tell you - I think that I could fuel my own hot-air balloon! The gas is just unbelievable!!! It is not foul-smelling, but there is a LOT, and it is painful. My belly is protruding an extra few inches because of this gas I think. And I have very sharp pains along the top of my abdomen, usually right around the bottom of my ribs. Other than that, my bowel movements are very tolerable/normal. And I don't know if it's relevant, but I'm just a little bigger than you - 5'7'', 125lbs - and even at 2.5mg I'm still eating like a little piggy.
I would definitely still call the doc though, especially if you're NOT passing gas, as there may be a different cause to your pain. Good luck with everything! I'll be thinking about ya today.
26f, dx'd CD July '05 after 6 fistula/abscess surgeries
Currently running on Humira and Hope.
(miscarried at 13 weeks, now waiting to heal before trying again)
"Our greatest fear is not that we are inadequate, but that we are powerful beyond measure."